# SDR DHL2003809005

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL BELLY DOOR LIGHT ILLUMINATED. DURING TAXI DOOR LIGHT ILLUMINATED INTERMITTENTLY.   FOUND B PIT DOOR HANDLE NOT SECURED. RE-SECURED HANDLE. OPS CHECKED NORMAL IAW M/M 25-51-0.  REJECTED T/O RWY 27 AT 271,000 LBS. AT 70 KTS. / ZONE 2.  PERFORMED REJECTED T/O CHECK IAW DC-8 SM/M 05-51-0. BRAKE TEMPERATURES CHECKED WITHIN LIMITS. AIRCRAFT OK FOR SERVICE.
